# SDR ASOA202004164013

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 44,325 hours, 26,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200107199
- Condition: Frozen
- Location: Ac Bay
- Part time: 42,780 hours, 33,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - DURING FLIGHT THE CREW REPORTED THAT THEY SMELLED BURNING / SMOKE. RAN QRH TURNED OFF THE RECIRC FAN AND THE SMELL DISSIPATED. THE AIRCRTAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS OR SMOKE SMELL NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
